# SDR ASAA0540345

- Difficulty date: July 6, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435282
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND RIGHT OUTBOARD AFT FLAP HAS DELAMINATION ON THE UPPER AND LOWER SURFACES.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP IAW B737-400 AMM 27-51-39.  (M)
